Quick Search Adv Search

Home    Introduction    Mission    Editorial Board    Senior Advisors    Submission    Subscription    Staff Contact

China Communications  2017, Vol. 14 Issue (9): 178-189    DOI:
Current Issue | Archive | Adv Search |
Homomorphic Error-Control Codes for Linear Network Coding in Packet Networks
Xiaodong Han, Fei Gao*
Department of Information and Electronic Engineering, Beijing Institute of Technology, Beijing 100081, China
Copyright © 2015 China Communications.All Rights Reserved   京ICP备15062697号-1
Phone/Fax: +86 10 64553845,82051670
Support by Beijing Magtech Co.ltd